Publication
Title
Isolated singularities, smooth orders, and Auslander regularity
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0092-7872
Volume/pages
31:12(2003), p. 6019-6036
ISI
000186302300018
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.07.2017
To cite this reference